# SDR GLBA2017072100675

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 39,138 hours, 47,203 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THERE WAS A LINGERING, FOUL, MOLDY STENCH IN THE COCKPIT AND CABIN.  THOUGHT TO BE COMING FROM THE BLOWER VENTS. THE ODOR WAS NOTED AS VERY NAUSEATING AND FATIGUING FOR THE CREW TO FLY IN.  MAINTENANCE CLEANED AREAS FORWARD AND AFT OF THE MAIN SPAR UNDER FLOOR. REMOVED BROWN SMELLY SUBSTANCE WITH ALCOHOL AND A SCRUBBER PAD. APPLIED CPC TO CLEANED AREAS.
